I think I'm having seizures now!

Discussion in 'Fibromyalgia Main Forum' started by kadywill, Jan 12, 2003.

  1. kadywill

    kadywill New Member

    I don't know if it is related to meds or brought on by an old diagnosis of Temporal lobe dysfunction back in the late 70's.
    Back then, I had a couple of Grand Mal seizures and had EEGs and such to find out the cause. The results of the EEG were abnormal showing temporal lobe disorder and a low seizure threshold brought on by flashes/bright lights/fever, etc. I never really followed up on this problem.
    Now, I am jerking a lot more than I ever have during the day. It's like when you're on the verge of falling asleep, but it's during the day when I'm doing stuff around the house or while I'm watching TV, but mostly it happens when I am riding in the car and the sunlight flashes between the trees/buildings, etc. It actually hurts my head and makes my chest feel like my heart skips momentarily. It is VERY alarming and sunglasses just don't cut it. I *have* to wear them because I am *extrememly* sensitive to the sunlight, but the glasses and the sunvisor still don't prevent these attacks, which I am thinking are seizures; petit mal, perhaps?
    Do you guys think this is med related or condition related. Most of you know my history. If not, these are my meds:
    CoEnzymeQ10
    Mobic
    Levoxyl
    Oxycontin
    Diovan Hct
    ASA
    Ultram
    Herbalax
    Atarax
    Soma
    Lescol XL
    Black Cohosh

    I have taken all of these for quite some time, except for the Herbalax, but not necessarily these combinations.
    Since my hives are returning now, I am taking the Atarax every night and I hadn't had to take it for about a year...that was before I was taking the Oxy, Soma, Lescol.
    I am planning to see my PCP next Friday about this.

    Any advice???
    Love,
    Kady
  2. layinglow

    layinglow New Member

    I was doing the same thing for quite awhile---severe jerking.
    Flashing lights from the TV and sunlight breaking through the trees while riding in the car were affecting me. Once while seated in a restaurant under a blinking flourescent light, I had to move---actually felt as if a seizure was coming on. Kady--I have started on a low dose of Klonopin, and this has almost gone away. I can't answer about your meds...you nurses know more about those. I know Sandy will straighten you out, lol. Hope you can get to the bottom of this quickly....
    LL